HI, JUST WONDERED IF YOU COULD HELP, I HAVE VERY RED SPLIT SKIN WITH LIKE WHITE FLAKEY SKIN, THIS IS AT THE TOP OF MY BUM CRACK INSIDE MY THIGHS AND MY SKIN IS SPLIT IN THE FILDS OF MY SKIN AT THE TOP OF MY LEGS, IT LOOKS SIMILAR TO ATHELETES FOOT. I HAVE TRIED CANESTEN CREAM BETNOVATE TEA TREE OIL BUT NOTHING SEEMS TO WORK I HAVE HAD THE SYPTOMS (symptoms) FOR ABOUT 12 MONTHS AND NOW FED UP WITH IT IT IS SORE AND PAINFULL PLEASE CAN YOU HELP?
This could be due to a fungal infection or it could be eczema.Tinea cruris is the scientific name for fungal infection of the groin region.it causes itching or a burning sensation in the groin area, thigh skin folds, or anus. It may involve the inner thighs and genital areas, as well as extending back to the perineum and perianal areas.
Affected areas may appear red, tan, or brown, with flaking, peeling, or cracking skin. A warm, damp environment allowing the fungus to cultivate greatly contributes; especially with tight, sweaty or rubbing clothing.
Tinea cruris is best treated with antifungal drugs applied topically. Traditionally creams containing tolnaftate, clotrimazole or miconazole have been used, although newer agents such as butenafine are also used.
If it does not respond you could try a mild Corticosteroid ointment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.